Alexei Yu. Karlovich
Alexei Yu. Karlovich
Departamento de Matemática, Faculdade de Ciências e Tecnologia, Universidade Nova de Lisboa
Verified email at fct.unl.pt - Homepage
Title
Cited by
Cited by
Year
COMMUTATORS OF SINGULAR INTEGRALS ON GENERALIZED L p SPACES WITH VARIABLE EXPONENT
AY Karlovich, AK Lerner
Publicacions matematiques, 111-125, 2005
742005
Fredholmness of singular integral operators with piecewise continuous coefficients on weighted Banach function spaces
AY Karlovich
The Journal of Integral Equations and Applications, 263-320, 2003
542003
Algebras of singular integral operators with piecewise continuous coefficients on reflexive Orlicz spaces
AY Karlovich
Mathematische Nachrichten 179 (1), 187-222, 1996
421996
Singular integral operators with piecewise continuous coefficients in reflexive rearrangement-invariant spaces
AY Karlovich
Integral Equations and Operator Theory 32 (4), 436-481, 1998
341998
The Cauchy singular integral operator on weighted variable Lebesgue spaces
AY Karlovich, IM Spitkovsky
Concrete operators, spectral theory, operators in harmonic analysis and …, 2014
302014
Algebras of singular integral operators with PC coefficients in rearrangement-invariant spaces with Muckenhoupt weights
AY Karlovich
Journal of Operator Theory, 303-323, 2002
272002
One-sided invertibility of binomial functional operators with a shift on rearrangement-invariant spaces
AY Karlovich, YI Karlovich
Integral Equations and Operator Theory 42 (2), 201-228, 2002
202002
On the essential norm of the Cauchy singular integral operator in weighted rearrangement-invariant spaces
AY Karlovich
Integral Equations and Operator Theory 38 (1), 28-50, 2000
192000
Necessary conditions for Fredholmness of singular integral operators with shifts and slowly oscillating data
AY Karlovich, YI Karlovich, AB Lebre
Integral Equations and Operator Theory 71 (1), 29-53, 2011
132011
Invertibility of functional operators with slowly oscillating non-Carleman shifts
AY Karlovich, AB Lebre, YI Karlovich
Singular Integral Operators, Factorization and Applications, 147-174, 2003
132003
Fredholmness and index of simplest singular integral operators with two slowly oscillating shifts
AY Karlovich, YI Karlovich, AB Lebre
Operators and Matrices 8, 935-955, 2014
122014
Sufficient conditions for Fredholmness of singular integral operators with shifts and slowly oscillating data
AY Karlovich, YI Karlovich, AB Lebre
Integral Equations and Operator Theory 70 (4), 451-483, 2011
122011
Maximal operators on variable Lebesgue spaces with weights related to oscillations of Carleson curves
AY Karlovich
Mathematische Nachrichten 283 (1), 85-93, 2010
122010
On the interpolation constant for Orlicz spaces
A Karlovich, L Maligranda
Proceedings of the American Mathematical Society 129 (9), 2727-2739, 2001
122001
Pseudodifferential operators on variable Lebesgue spaces
AY Karlovich, IM Spitkovsky
Operator theory, pseudo-differential equations, and mathematical physics …, 2013
112013
Singular integral operators on variable Lebesgue spaces with radial oscillating weights
AY Karlovich
Operator algebras, operator theory and applications, 185-212, 2009
112009
The index of singular integral operators in reflexive Orlicz spaces
AY Karlovich
Mathematical Notes 64 (3), 330-341, 1996
111996
Higher order asymptotics of Toeplitz determinants with symbols in weighted Wiener algebras
AY Karlovich
Journal of mathematical analysis and applications 320 (2), 944-963, 2006
102006
Algebras of singular integral operators on Nakano spaces with Khvedelidze weights over Carleson curves with logarithmic whirl points
AY Karlovich
Izvestiya Vysshih Uchebnyh Zavedeniy. Severo-Kavkazskiy Region. Estestvennye …, 2005
102005
When does the norm of a Fourier multiplier dominate its L∞ norm?
A Karlovich, E Shargorodsky
Proceedings of the London Mathematical Society 118, 901-941, 2019
92019
The system can't perform the operation now. Try again later.
Articles 1–20